# SDR SWAA011047

- Difficulty date: April 6, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- Aircraft time: 67,677 hours, 74,865 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22D22900
- Part serial: 16855677
- Condition: Unserviceable
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD ENTRY DOOR EMERGENCY EVAC SLIDE ASSY PRESS IND OUT OF LIMITS. R&R EVAC SLIDE ASSY PER MM.
